Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

UTI, ear infection, influenza b, green stools after taking vivanz medication. Side effects of medication?

my17 year old son started vivanz about months ago. since then, he has had multiple infections (UTI, ear infection , influenza B), as well as green stool, and this week he is hearing people talking when no one is. We have stopped the med, but I am concerned the vivanz has lowered his immune system . Is there any clinical history of this as an ADE with this med?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
General & Family Physician 's  Response
Thank you for your question. You do not mention what your sons CD4 count is, or the viral load, but the symptoms are very suspicious of the aids complex and not due to the medication . Your son is ill and it is not good to take any decision regarding treatment without professional help. Please get him to a doctor straight away, it sounds as though he has to continue with ARV's but also needs antibiotics .
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor